How do i know if i'm have an overdose on oxycodone?

i took 2 oxycodone 40mg (extended release) pills about 4 hours ago, and i am feeling really sick. i have be been on these pills for about 3 weeks, and on my pill bottle, it said to take 1 to 2 every 8-12 hours as needed for distress, well i took 2 at the same time 4 hours ago, and i don't know if i overdosed or not. doesn't an overdose usally take place withing the first hour or two? please comment, i don't want to die. Right presently i'm just feeling nauseated and sick to my stomach. and do you think that it also could be because my other doctor who is a psychologist lowered my dosage of lamictal from 150mg day by day to 100mg? thank you and please comment
Answers:
Call your doctor--80 mg. of an opiate that strong will make you sick at the least or worse. You're lucky they're extended release (which is oxycontin, by the way--if it were oxycodone you wouldn't be conscious now); you still own a little time. Know how to take your pulse? If it's slow you're in trouble; 68 to 80 is majority unless you're a trained athlete. And DON'T use your thumb! But call your doctor as soon as you've done so. If he tells you to go to the ER, go and get someone else to take you--DON'T TRY TO DRIVE.
Hi,

It's common to feel nauseous and/or vomit from taking opiates. This is the reaction of most ancestors to opiates unless they've been using them for long periods of time, and excessively.

All opiates can cause nausea and/or vomiting, including your OxyContin or even narcotics approaching heroin, but it should go away shortly. Since they are extended release, there's no telling how long you'll feel bleak for, but it should go away sooner than later.

If you had overdosed, you most credible would have lost consciousness or stopped breathing.

While it sounds like you're going to be okay, I do want to say that if you start notion much worse, or if your pulse gets low, you have trouble breathing, or you feel approaching you're going to pass out, I would seek medical attention. Like the other answer says, don't try to drive. Either hail as a friend or family member, take a cab, or call 911.

I do think you'll be okay though. If the nausea is the only symptom, you're probably fine. This really is ordinary, and is why many people prefer not to take opiate painkillers. The stomach side effects aren't worth it to masses. I know this sounds gross but often people feel nouns after vomiting. Don't make yourself puke! But if you do throw up, know that you may feel better afterward.

Either way, sway in there and maybe don't bring two at a time next time. Or give it a rest for a few days.

Good luck! Source(s): I'm an addictions counselor, sober bad heroin and opiate painkillers for 7+ years.
You have not overdosed. You are just feeling the affects from taking the second dose too impulsive. Your doctor prescribed the medication to be taken every 8-12 hours, but you took 1 dose then another in 4 hours.
You may feel nauseated for a few hours but it will stop.
Also, since you are taking other medication, it can add to the nausea.
Just relax for a while, if you can eat a little something wispy, such as crackers or soup, you may feel better. If you feel too sick, then in recent times rest. It should pass.
Take the medication as prescribed. Also, always let your doctor know what medication you are taking, so the doctor won't prescribe a medication that causes a bad reaction.
If your misery medication is not helping or lasting for the 8-12 hours, then talk to your doctor. He can correct the prescription.
You did not overdose. You just took the medication too early and you are feeling sick. You will feel better in a few hours.
Best of luck. Hope I helped.

Related Questions:
Very simple IV math problem?   What are the 3 major types of ultrasound imaging?   Is it ok to get through moldy bread if you pick the mold past its sell-by date?   Which blood group is international donar?   How long does it nick to be a doctor/pharmacist(canada)?  
  • Can I filch penicillin eight days after it have expired?
  • Compare Competitive & Non-Competitive inhibition?
  • If Demerol is not supposed to used contained by treating long possession torment government, how long would it be used for?